# SDR DXTA2023092596330

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N636QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0182
- Aircraft time: 5,088 hours, 3,347 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: L
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AP STAB TRIM INOP AMBER CAS: PRI STAB TRIM FAIL CAS MESSAGE DISPLAYED IN LEVEL FLIGHT.  IT WAS FOLLOWED BY AP STAB TRIM INOP AND AP FAIL MESSAGES.  COMPLIED WITH QRH PROCEDURES.
